# SDR DXTA2023120710267

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,194 hours, 898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL POWER UP IN CHECKING THE LIGHTS, ALL OF THE EMERGENCY LIGHTS WERE FLASHING WE TURNED OFF THE BATTERIES RESET THE SYSTEM TRIED IT AGAIN IT REPEATED ELECTRIC EMERGENCY LIGHTS FLASHING .WE DID NOT HAVE THE GPU CONNECTED.  REQUESTED THE AIRCRAFT TO BE PULLED INTO THE HANGAR FOR USE OF A GPU. SIGNATURE IS UNABLE TO REPOSITION THE AIRCRAFT INTO THE HANGAR AT THIS TIME NOR GET AN EXTERNAL CPU.  APPLIED A GPU TO CHARGE THE EMERGENCY BATTERIES IAW AMM 33-52-01-05. ALLOWED BATTERIES TO CHARGE AS NEEDED. PERFORMED OPS TEST GOOD. CLOSED UP ACCESS AND SECURED AIRCRAFT.
